# SDR SWIA201333984

- Difficulty date: June 27, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 31,116 hours, 44,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FIRST BUTT STRAP AT PASSENGER DOOR ENTRANCE.  C-CHECK CUT OUT THE DAMAGED BUTT STRAP AT PASSENGER DOOR ENTRANCE & SPLICED IN A NEW PIECE IAW EST & SRM.
